# SDR SWAA2022030373838

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE BS727J +14 RBL25 WL156 / [01] EVALUATED CORROSION; BS 727J+14 RBL 25 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS;[03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT DAMAGE SECTION AT BS 727H +11 - BS 767 ; RBL25; WL156 PER SRM 51-40-02-0G-0;[04] FABRICATED; LOCATED AND APPLIED CHEMICAL CONVERSION COATING TO ACB FLOOR TO SIDEWALL SUPPORT AT BS727H +11 - BS767 AND SPLICE REPAIR AT BS727H+6 - BS767+15 USING BAC1496-377#7075T62 LOT#1473823-1 PER SRM 51-40-05-0G AND DWG 146A7500; SRM 53-00-53-2R-5; AMM 51-21-41-370-802;[05] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[06] VERIFIED CORRECTIVE ACTIONS 4; 5.   OK TO PRIME REPAIR PARTS.;[07] OK TO INSTALL REPAIR PARTS;[08] APPLIED PRIMER TO REPAIR PARTS PER AMM 51-21-72-370-804;[09] VERIFIED CORRECTIVE ACTION ITEM 8.;[10] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT FROM BS727H+11- BS767 RBL25.;[11] INSTALLED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727H+11 TO BS767 RBL25 WL156 IAW SRM 53-00-53-2R-5 AND DWG #146A7500.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] WORKSCOPE COMPLETE
